# SDR HALA2011010500004

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 72,372 hours, 31,603 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CONFIGURATION LIGHT ILLUMINATED EICAS MESSAGE GEAR NOT DOWN DISPLAYED.  APL INFLIGHT ABOVE 880' NOT IN LDG CONFIG.  T/S IAW FIM 31-51-00/101.  DID RADIO ALT BITE CK. NO FAULTS ON R/A.  DID FSPM BITE IAW 27-58-00/101, FIG 104.  NO FAULTS.  NO EICAS MSGS. SYS TESTS OK.
